Alert archive / Indiana / Areal Flood Advisories in 2021

Areal Flood Advisory 13, NWS Indianapolis, IN

June 19, 20214 counties in Indiana

NWS Indianapolis, IN issued this areal flood advisory at Jun 19, 2021, 2:16 AM EDT for 4 counties in Indiana. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jun 19, 2021, 2:16 AM EDT (06:16 UTC)
Expired
Jun 19, 2021, 5:15 AM EDT
In force
3 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Hendricks County, IN, Johnson County, IN, Marion County, IN, Morgan County, IN

The radar

The Indianapolis radar (KIND), 8 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.3 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2021-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2021-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2124 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
1616 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

078 
WGUS83 KIND 190616
FLSIND

Flood Advisory
National Weather Service Indianapolis IN
216 AM EDT Sat Jun 19 2021

INC063-081-097-109-190915-
/O.NEW.KIND.FA.Y.0013.210619T0616Z-210619T0915Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hendricks IN-Johnson IN-Marion IN-Morgan IN-
216 AM EDT Sat Jun 19 2021

The National Weather Service in Indianapolis has issued a

* Flood Advisory for...
  Eastern Hendricks County in central Indiana...
  Northern Johnson County in central Indiana...
  Marion County in central Indiana...
  Northeastern Morgan County in central Indiana...

* Until 515 AM EDT.

* At 216 AM EDT, Doppler radar indicated heavy rain from scattered 
  thunderstorms. Significant ponding of water on roads and low-lying 
  areas is likely during periods of heavy rainfall. Minor flooding 
  is expected in the advisory area.

* Some locations that will experience flooding include...
  Indianapolis, Carmel, Fishers, Greenwood, Lawrence, Plainfield, 
  Franklin, Brownsburg, Beech Grove, Speedway, Mooresville, 
  Danville, Southport, Avon, New Whiteland, Cumberland, Whiteland, 
  Bargersville, Pittsboro and Meridian Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be aware of your surroundings and do not drive on flooded roads. Be 
especially cautious driving at night.

&&

LAT...LON 3971 8657 3992 8655 3993 8594 3987 8594
      3987 8595 3952 8595 3949 8624

$$

TWF

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this areal flood advisory went out at Jun 19, 1:55 AM EDT, 21 minutes earlier.

Area forecast discussion, Jun 19, 1:55 AM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
155 AM EDT Sat Jun 19 2021

.Mesoscale Update...
Issued at 153 AM EDT Sat Jun 19 2021

Earlier axis of training thunderstorms that produced intense
rainfall and flash flooding over parts of Clay, Owen, Monroe, and
southern Morgan counties and on southeastward from there have
weakened and moved well to the SE for the time being. However, KIND
radar and GOES16 IR data show additional convection blowing up at
this time from Clark County in east-central IL eastward through Vigo
to Owen counties in west-central IN. This rain could renew a flash
flood threat in the near term in parts of west-central IN.

Of significant additional concern is the MCS over southern IA into
west-central IL. SPC mesoanalysis still shows a very unstable
airmass (including steep mid-level lapse rates) over the mid MS
Valley along with significant low-level upward moisture transport
along and south of the MCS. With continued WSW low-level flow to
around 30 kts overnight to feed the convection, expect continual
development of more convective cells within and to the W and NW of
central IN as the moist, unstable inflow lifts above the convective-
induced boundary along its southern edge. The convection may be
slightly elevated above its own outflow, but isolated wind damage
still cannot be ruled out, along with hail given impinging upstream
steep mid-level lapse rates.

Of most concern will be continued intense rainfall rates and
training cells. This is a potentially classic flash flood type
pattern with moist, very unstable air continually impinging on the
convective system with a resulting general balance between the WSW
low-level inflow and the MCS's own cold pool. This favors training
and potential for significant and dangerous flash flooding. Will
continue to monitor this situation very closely overnight to
determine if this balance occurs or if the MCS can sag SE precluding
more prolonged training.

Issued at 1009 PM EDT Fri Jun 18 2021

Convection continues across the southern forecast area, with
repeated rounds of thunderstorms from near Terre Haute to Columbus
and Greensburg. Warm advection over an outflow boundary is causing
the repeated regeneration of storms. Thus, a heavy rain threat will
continue in addition to the severe threat (large instability and some
shear continue).

Storms are generating out central Illinois at the moment, and some
of these have been severe. Expect more storms to develop upstream
with warm advection continuing, allowing another convective complex
to move through later tonight into early Saturday.

Thus will continue with high PoPs for most areas at some point
during the night, with severe storms possible into the early
overnight and flooding possible through the night.

Even though the Severe Thunderstorm Watch continues for the
northeast forecast area, there is plenty of uncertainty on whether
storms developing now or later will reach that area before the watch
expires. Will play it safe and keep the watch going all areas. The
Flash Flood Watch looks good in its current configuration. At the
moment, the highest threats for flooding look to be in that corridor
from Terre Haute to Greensburg. Will continue to monitor closely.

&&

.Short Term...(This Evening through Saturday Night)
Issued at 312 PM EDT Fri Jun 18 2021

Much of the forecast area remains free of rain in what has become an
increasing hot and humid afternoon for central Indiana. The only
convection has been limited to the vicinity of a remnant outflow
boundary over north central Indiana. Storms have struggled to
maintain intensity with LAPs soundings still highlighting hints of a
cap even across far northern sections of the forecast area. 19Z
temperatures ranged from the upper 80s to mid 90s with heat indices
over 100 degrees in parts of the region.

The threats for severe weather this evening and heavy rainfall and
flooding from this evening through the overnight remain primary
concerns in addition to the heat and humidity currently. Model
guidance has been less than stellar in handling the convection
throughout the day today and will be trending the forecast over the
next 12 hours heavily towards mesoanalysis in trying to key in on
some hints as to how the convection evolves over the next several
hours.

LAPs soundings show a highly unstable airmass above a low level cap
with MLCAPE values at 3000-4000 j/kg and mid level lapse rates that
continue to steepen and already are sitting at 7.5-8C/km. The cap is
keeping a lid on all of this at this point and with convective temps
currently at 93-95 degrees...expect little activity over much of the
forecast area through the next couple hours. Where things are likely
to start getting interesting will be by 22-23Z as the boundary layer
begins to cool. That combined with the approaching upper level wave
will help to bust the cap and open the door for rapid upscale
convective growth likely focused near the boundary just north of the
forecast area currently which may very well slip into our northern
counties by this evening. In addition...there is another subtle
boundary leftover from this morning that roughly extends as best can
tell from northwest to southeast.

There remains support for a supercellular storm mode early on with
all threats on the table including a few tornadoes. Once though the
storms grow into an MCS later this evening...damaging winds will
become the primary threat with the near dry adiabatic flow into the
mid levels suggesting efficient wind transport to the surface. As
the evening progresses into the overnight...the focus will shift
more to a heavy rain and enhanced flooding risk with the expansion
of a westerly low level jet into the region fueling an axis for
training and backbuilding convection. There continues to be
uncertainty with regards to exactly where the axis sets up as
outflow boundaries may shove the heaviest rainfall a bit further
south.

For now...have introduced a flash flood watch for a large swath of
the forecast area largely focused on the I-70 and I-74 corridors.
Confidence is highest in excessive rainfall from near the Indy metro
E/SE towards the Ohio border. While flash flood guidance is quite
high and the soils are dry...justification for the watch exists with
the potential for some locations to see 2-3 inches of rain...and
potentially higher...in a short time over the dry soils causing
increased runoff. May expand or adjust the watch later this evening
depending on if the axis of heaviest rainfall shifts further. But
confidence is moderate to high in impacts in the zone mentioned
above. The watch will begin at 00Z and extend through 14Z Saturday.

The rest of the forecast period for Saturday and Saturday night is
largely dependent on what transpires through tonight. It is
conceivable that convection could be shifted well south of the
region Saturday but the overnight storms with relatively quiet
conditions for much of Saturday and Saturday night. Considering the
leftover moist and unstable airmass...will maintain scattered
convection for much of this period but confidence is very low in
rain and storm coverage through this timeframe.

So to summarize:

1) Severe threat focused late afternoon and more likely during the
evening. Damaging winds remain primary threat...but large hail and a
few tornadoes possible as well

2) flooding concerns increase by late evening into the overnight.
Potential for training cells is high...axis of greatest concern
still yet to be determined.

3) storms will be prolific lightning producers. Something to keep in
mind for outdoor activities this evening even if storms are not
severe.

4) Stay Weather Aware this afternoon and tonight.

&&

.Long Term...(Sunday through Friday)
Issued at 312 PM EDT Fri Jun 18 2021

A more active pattern for weather will continue into the long term
period. Models are indicating that a boundary will likely linger
over the area Sunday as a tropical system coming out of the Gulf
will act to prevent the boundary from progressing forward. In
addition, highs are expected to be hot again getting into the
upper 80s to lower 90s so the daytime heating will lead to chance
PoPs for Sunday afternoon. Given the heat and ample moisture, some
higher CAPE and lapse rates will likely be in play so a few
storms could be strong to severe. With a lack of shear though,
organized storms are not expected through the day.

A trough and associated cold front will be advancing later in the
day Sunday which will help to finally push the boundary out of the
area. The front will then slowly push across the region for the
start of the week bringing the a line of rain and storms from Sunday
and lasting into Monday night. PWATs with this system look to be in
the 1.5 to 2 range, which will be above normal but not anywhere near
record for this time of year. Depending on how precipitation totals
pan out with the system today and tonight, the additional rain early
next week could lead to some flooding issues, but its still too soon
at this time to say for sure.

Towards midweek, surface high pressure and a cooler airmass will
move in behind the cold front. This will allow both a break in
precipitation and temperatures, as highs Tuesday and Wednesday are
expected to stay in the 70s, possibly into the low 80s on Wednesday.

Airflow will shift again to out of the S/Sw for the end of the week
providing more normal temperatures for this time of year. While the
long term models are a bit noisy for the end of next week, it does
look like there could be some upper short waves that could cause
more storms chances.

&&

.Aviation...(06Z TAF Issuance)
Issued at 1206 AM EDT Sat Jun 19 2021

IMPACTS:

- Widespread convection will continue to effect KBMG through around
  07z. More widespread convection to effect the other terminals after
  09z.
- Convection will diminish after 12z.
- Winds mostly 200-240 degrees to 10 knots or so and gusts around 20 knots
  after 14z. Gusts higher at times in convection and direction will vary
  at times due to convective outflow.

DISCUSSION: Convective system ongoing across south central Indiana
and another to spread southeast across central Indiana after 09z.
MVFR and worse flying conditions in the heavier convection.

Plenty of uncertainty remains in the specific timing for the sites
themselves.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 10 AM EDT this morning for INZ035>037-
039>049-051>057-062>065-071-072.

&&

Mesoscale...Funk
Short Term...Ryan
Long Term...KH
Aviation...MK
Hazardous weather outlook, Jun 18, 10:40 PM EDT, 3 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
1040 PM EDT Fri Jun 18 2021

INZ035>037-039>049-051>057-062>065-071-072-200245-
Fountain-Montgomery-Boone-Hamilton-Madison-Delaware-Randolph-
Vermillion-Parke-Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-
Owen-Morgan-Johnson-Shelby-Rush-Monroe-Brown-Bartholomew-Decatur-
Jackson-Jennings-
Including the cities of Attica, Covington, Veedersburg,
Crawfordsville, Lebanon, Zionsville, Fishers, Carmel, Noblesville,
Anderson, Muncie, Winchester, Clinton, Newport, Rockville,
Greencastle, Plainfield, Brownsburg, Danville, Indianapolis,
Greenfield, New Castle, Terre Haute, Brazil, Clay City, Spencer,
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville,
Rushville, Bloomington, Nashville, Columbus, Greensburg, Seymour,
Brownstown, and North Vernon
1040 PM EDT Fri Jun 18 2021

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

There is an ENHANCED RISK for severe thunderstorms tonight. Severe
storms remain possible into the early overnight. The main severe
threats will be damaging winds. Isolated tornadoes and large hail
will also be possible. Prolific lightning is expected. Heavy rainfall
and a greater risk for flash flooding will also be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

More thunderstorms are possible at times from Saturday through
Monday night and again late next week. There is a Marginal Risk for
severe weather Saturday afternoon and evening. Damaging winds,
large hail and isolated thunderstorms are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely continue into the early overnight.
Spotters are also encouraged to report any flooding issues through
the night.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ021-028>031-038-060-061-067>070-200245-
Carroll-Warren-Tippecanoe-Clinton-Howard-Tipton-Sullivan-Greene-Knox-
Daviess-Martin-Lawrence-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Tipton, Sullivan,
Linton, Bloomfield, Vincennes, Washington, Loogootee, Shoals,
Bedford, and Mitchell
1040 PM EDT Fri Jun 18 2021

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

There is an ENHANCED RISK for severe thunderstorms tonight. Severe
storms are possible into the early overnight. The main severe
threats will be damaging winds. Isolated tornadoes and large hail
will also be possible. Prolific lightning is expected. Heavy rainfall
and a risk for localized flooding will also be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

More thunderstorms are possible at times from Saturday through
Monday night and again late next week. There is a Marginal Risk for
severe weather Saturday afternoon and evening. Damaging winds,
large hail and isolated thunderstorms are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely continue into the early overnight.
Spotters are also encouraged to report any flooding issues through
the night.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Jun 19, 12:07 AM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1207 AM EDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             1 W MARKLEVILLE         39.98N 85.63W
06/18/2021  E2.00 INCH       MADISON            IN   PUBLIC

            SEVERAL TREES DOWN AS WELL.

&&
Local storm report, Jun 19, 12:51 AM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1251 AM EDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             2 SE NORA               39.89N 86.11W
06/18/2021  E0.88 INCH       MARION             IN   PUBLIC

&&

AGM
Local storm report, Jun 19, 12:59 AM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1259 AM EDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     FLASH FLOOD      SPENCER                 39.29N 86.77W
06/19/2021                   OWEN               IN   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED ACROSS THE COUNTY DUE
            TO HIGH WATER.

&&

50
Local storm report, Jun 19, 1:16 AM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
116 AM EDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 AM     HAIL             3 S SEELYVILLE          39.44N 87.27W
06/19/2021  U0.50 INCH       VIGO               IN   PUBLIC

&&
Local storm report, Jun 19, 2:12 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
212 AM EDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             CLOVERDALE              39.52N 86.80W
06/18/2021  E2.50 INCH       PUTNAM             IN   PUBLIC

            TIME ESTIMATED FROM RADAR. SIZE ESTIMATED
            FROM PHOTO.

&&

AGM
Local storm report, Jun 19, 2:16 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
216 AM EDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             4 N QUINCY              39.51N 86.71W
06/18/2021  E3.00 INCH       PUTNAM             IN   PUBLIC

            TIME ESTIMATED FROM RADAR. REPORT FROM 775
            EAST.

&&

AGM

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:08 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jennings, Rush, Shelby52 min
Jun 18, 8:17 PM EDTAreal Flood WarningINDRush3 hr
Jun 18, 8:18 PM EDTTornado WarningINDBrown, Monroe, Morgan27 min
Jun 18, 8:45 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown45 min
Jun 18, 8:49 PM EDTAreal Flood WarningINDDecatur3 hr
Jun 18, 8:59 PM EDTSevere Thunderstorm WarningINDDecatur, Rush20 min
Jun 18, 9:07 PM EDTSevere Thunderstorm WarningINDMorgan, Owen27 min
Jun 18, 9:10 PM EDTTornado WarningINDBrown20 min
Jun 18, 9:23 PM EDTSevere Thunderstorm WarningINDJohnson, Morgan23 min
Jun 18, 9:29 PM EDTSevere Thunderstorm WarningINDMonroe, Owen46 min
Jun 18, 9:32 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson43 min
Jun 18, 9:45 PM EDTSevere Thunderstorm WarningINDBartholomew, Johnson, Shelby20 min
Jun 18, 9:58 PM EDTSevere Thunderstorm WarningINDClay, Owen, Vigo47 min
Jun 18, 10:11 PM EDTSevere Thunderstorm WarningINDJackson, Jennings49 min
Jun 18, 10:23 PM EDTFlash Flood WarningINDBrown, Clay, Monroe, Morgan, Owen5 hr
Jun 18, 10:42 PM EDTSevere Thunderstorm WarningINDClay, Greene, Monroe, Owen, Sullivan, Vigo63 min
Jun 18, 10:55 PM EDTFlash Flood WarningINDBartholomew, Brown, Jackson, Jennings5 hr
Jun 18, 11:03 PM EDTSevere Thunderstorm WarningINDBrown, Jackson, Lawrence, Monroe42 min
Jun 18, 11:25 PM EDTFlash Flood WarningINDBrown, Clay, Greene, Monroe, Owen5 hr
Jun 19, 12:01 AM EDTSevere Thunderstorm WarningINDRandolph14 min
Jun 19, 12:33 AM EDTSevere Thunderstorm WarningINDOwen27 min
Jun 19, 1:02 AM EDTSevere Thunderstorm WarningINDClay, Vigo43 min
Jun 19, 2:01 AM EDTFlash Flood WarningINDClay, Vigo4 hr
Jun 19, 2:57 AM EDTFlash Flood WarningINDDecatur, Rush, Shelby3 hr
Jun 19, 3:19 AM EDTFlash Flood Warning Considerable damage threatINDClay, Owen9 hr
Jun 19, 3:45 AM EDTSevere Thunderstorm WarningINDMonroe, Owen19 min
Jun 19, 4:32 AM EDTFlash Flood WarningINDClay, Greene, Monroe, Owen7 hr
Jun 19, 4:49 AM EDTFlash Flood WarningINDClay, Fountain, Montgomery, Parke, Putnam, Vermillion and 1 more4 hr
Jun 19, 5:15 AM EDTFlash Flood WarningINDHendricks, Johnson, Marion, Morgan4 hr
Jun 19, 5:50 AM EDTFlash Flood Warning Considerable damage threatINDBrown, Johnson, Monroe, Morgan, Owen6 hr
Jun 19, 6:01 AM EDTFlash Flood Warning Considerable damage threatINDClay, Sullivan, Vigo6 hr
Jun 19, 6:07 AM EDTSevere Thunderstorm WarningINDClay, Greene, Lawrence, Martin, Monroe, Owen38 min
Jun 19, 6:42 AM EDTFlash Flood WarningINDBartholomew, Brown, Decatur, Jackson, Jennings4 hr
Jun 19, 6:45 AM EDTSpecial Weather StatementINDBrown, Daviess, Jackson, Jennings, Knox, Lawrence and 1 more45 min
Jun 19, 7:17 AM EDTFlash Flood WarningINDBartholomew, Decatur, Johnson, Rush, Shelby3 hr
Jun 19, 10:08 AM EDTFlash Flood WatchINDBartholomew, Brown, Clay, Decatur, Greene, Jackson and 5 more4 hr
Jun 19, 10:29 AM EDTAreal Flood WarningINDBartholomew, Brown, Decatur, Jennings, Johnson, Rush and 1 more6 hr
Jun 19, 10:41 AM EDTFlash Flood WarningINDBartholomew, Brown, Jackson, Jennings2 hr
Jun 19, 11:01 AM EDTRiver Flood WarningINDClay, Greene25 hr
Jun 19, 11:01 AM EDTRiver Flood WarningINDGreene, Monroe, Owen42 hr
Jun 19, 11:01 AM EDTRiver Flood WarningINDDaviess, Greene, Knox5 days
Jun 19, 11:01 AM EDTRiver Flood WarningINDJackson, Jennings, Washington26 hr
Jun 19, 11:01 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington4 days
Jun 19, 11:01 AM EDTRiver Flood WarningINDBartholomew41 hr
Jun 19, 11:01 AM EDTRiver Flood WarningINDDaviess, Greene, Knox5 days
Jun 19, 11:01 AM EDTRiver Flood WarningINDBartholomew, Jackson42 hr
Jun 19, 11:01 AM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby3 days
Jun 19, 11:01 AM EDTRiver Flood WarningINDKnox, Sullivan48 hr
Jun 19, 11:01 AM EDTRiver Flood WarningINDKnox, Sullivan41 hr
Jun 19, 11:01 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike6 days
Jun 19, 11:24 AM EDTSpecial Weather StatementINDDaviess, Lawrence, Martin66 min
Jun 19, 11:52 AM EDTAreal Flood WarningINDBrown, Clay, Greene, Johnson, Lawrence, Monroe and 6 more25 hr
Jun 19, 12:42 PM EDTAreal Flood WarningINDBartholomew, Brown, Jackson, Jennings, Lawrence24 hr
Jun 19, 4:36 PM EDTAreal Flood WarningINDBartholomew, Brown, Decatur, Jennings, Johnson, Rush and 1 more20 hr
Jun 19, 6:41 PM EDTRiver Flood WarningINDJohnson24 hr
Jun 19, 6:41 PM EDTRiver Flood WarningINDDecatur18 hr
Jun 19, 6:41 PM EDTRiver Flood WarningINDBartholomew27 hr
Jun 19, 6:41 PM EDTRiver Flood WarningINDMarion11 hr
Jun 19, 6:41 PM EDTRiver Flood WarningINDBartholomew11 hr

Nearby

Areal Flood Advisories in Indiana, 2021Every areal flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.